Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On Yasmin, have seen reviews regarding side effects. Does it cause infertility?

i m on Yasmin, NOT Yaz, been on for 2 cycles, just started my 3rd today when i saw that it causes infertility in some women?! i m 16 and do not wish to start a family but i know i definitely do in around 10 years or so. I ve only taken one pill and i refuse to take any more after hearing this, but can it affect my fertility this early on? Please help me, i m really scared.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
i have never heard of the fact that it causes infertility.
it just takes about 6 months to 1 year to resume ovulation after stopping the drug intake.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
My URL is
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor